advertisement
Question
Posted by: Dennie | 2007/04/24

3MONTH INJECTION

I am 49 years old and on the 3 monthly contraception injection for about 16 years. Never got a period but about 3 years ago received a period, went to a gynae for a checkup and it was put down to the "injection" and not to worry. About 3 days ago felt a bit of itchiness in the vagina (am diabetic) and on going to the loo saw a bit of blood but after that it stopped again. It is 3 days later and just experiencing slight pains in my side and lower back. Because of being diabetic and experiencing itchiness have also got flagyl's on hand. Have been taking them. Is there anything to be concerned about. Next injection due in a week's time. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is more likely that you have thrush. This is treated with Canesten, not Flagyl.
At your age, any abnormal bleeding should be checked. You may also want to think about stopping the injectable and assessing whether you are perimenopausal yet.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement